Exploring Fixed Points and Common Fixed Points of Contractive Mappings in Complex-Valued Intuitionistic Fuzzy Metric Spaces

Main Article Content

Koon Sang Wong, Zabidin Salleh, Habibulla Akhadkulov


The current manuscript aims to introduce complex-valued intuitionisitic fuzzy metric spaces as a fresh perspective on complex-valued fuzzy metric spaces and intuitionistic fuzzy metric spaces. Existence together with distinctiveness of the fixed points within maps with diverse contractive criteria in this novel space are established. Additionally, our work yields a few common fixed-point findings for intuitionistic fuzzy Banach contraction on this newly introduced space. The outcomes presented in this study go beyond the existing literature, adding to the growing body of knowledge in this field. Our research outcomes are exemplified through examples that are included in this paper to help readers better grasp our findings. Our paper concludes with a discussion of how our findings can be applied to the problem of determining the presence of an exclusive solution for Fredholm integral equations.

Article Details


  1. M. Ashraf Sohail, R. Ali, N. Hussain, Geraghty Type Contractions in Fuzzy b-Metric Spaces With Application to Integral Equations, Filomat. 34 (2020), 3083–3098. https://doi.org/10.2298/fil2009083a.
  2. K.T. Atanassov, Intuitionistic Fuzzy Sets, Fuzzy Sets Syst. 20 (1986), 87–96. https://doi.org/10.1016/s0165-0114(86)80034-3.
  3. A. Azam, B. Fisher, M. Khan, Common Fixed Point Theorems in Complex Valued Metric Spaces, Numer. Funct. Anal. Optim. 32 (2011), 243–253. https://doi.org/10.1080/01630563.2011.533046.
  4. S. Banach, Sur les Opérations dans les Ensembles Abstraits et Leur Application aux Équations Intégrales, Fund. Math. 3 (1922), 131–181. https://doi.org/10.4064/fm-3-1-133-181.
  5. A. Bartwal, R.C. Dimri, G. Prasad, Some Fixed Point Theorems in Fuzzy Bipolar Metric Spaces, J. Nonlinear Sci. Appl. 13 (2020), 196–204. https://doi.org/10.22436/jnsa.013.04.04.
  6. R. Chugh, S. Kumar, Weakly Compatible Maps in Generalized Fuzzy Metric Spaces, J. Anal. 10 (2002), 65–74.
  7. I. Demir, Fixed Point Theorems in Complex Valued Fuzzy b-Metric Spaces with Application to Integral Equations, Miskolc Math. Notes. 22 (2021), 153–171. https://doi.org/10.18514/MMN.2021.3173.
  8. A. George, P. Veeramani, On Some Results on Fuzzy Metric Spaces, Fuzzy Sets Syst. 64 (1994), 395–399. https://doi.org/10.1016/0165-0114(94)90162-7.
  9. D. Gopal, Contributions to Fixed Point Theory of Fuzzy Contractive Mappings, in: Y.J. Cho, M. Jleli, M. Mursaleen, B. Samet, C. Vetro (Eds.), Advances in Metric Fixed Point Theory and Applications, Springer Singapore, Singapore, 2021: pp. 241–282. https://doi.org/10.1007/978-981-33-6647-3_11.
  10. D. Gopal, P. Kumam, M. Abbas, Background and Recent Developments of Metric Fixed Point Theory, CRC Press, New York, 2017.
  11. M. Grabiec, Fixed Points in Fuzzy Metric Spaces, Fuzzy Sets Syst. 27 (1988), 385–389. https://doi.org/10.1016/0165-0114(88)90064-4.
  12. Humaira, H.A. Hammad, M. Sarwar, M. De la Sen, Existence Theorem for a Unique Solution to a Coupled System of Impulsive Fractional Differential Equations in Complex-Valued Fuzzy Metric Spaces, Adv. Differ. Equ. 2021 (2021), 242. https://doi.org/10.1186/s13662-021-03401-0.
  13. Humaira, M. Sarwar, T. Abdeljawad, Existence of Unique Solution to Nonlinear Mixed Volterra FredholmHammerstein Integral Equations in Complex-Valued Fuzzy Metric Spaces, J. Intell. Fuzzy Syst. 40 (2021), 4065–4074. https://doi.org/10.3233/JIFS-200459.
  14. Humaira, M. Sarwar, T. Abdeljawad, Existence of Solutions for Nonlinear Impulsive Fractional Differential Equations via Common Fixed-Point Techniques in Complex Valued Fuzzy Metric Spaces, Math. Probl. Eng. 2020 (2020), 7042715. https://doi.org/10.1155/2020/7042715.
  15. Humaira, M. Sarwar, T. Abdeljawad, N. Mlaiki, Fixed Point Results via Least Upper Bound Property and Its Applications to Fuzzy Caputo Fractional Volterra Fredholm Integro-Differential Equations, Mathematics. 9 (2021), 1969. https://doi.org/10.3390/math9161969.
  16. Humaira, M. Sarwar, and N. Mlaiki, Unique Fixed Point Results and Its Applications in Complex-Valued Fuzzy b-Metric Spaces. J. Funct. Spaces 2022 (2022), 2132957. https://doi.org/10.1155/2022/2132957.
  17. E.P. Klement, R. Mesiar, E. Pap, Triangular Norms, Springer, Dordrecht, 2000.
  18. L. Kramosil, J. Michálek, Fuzzy Metric and Statistical Metric Spaces, Kybernetika. 11 (1975), 326–334. https://www.kybernetika.cz/content/1975/5/336.
  19. F. Mehmood, R. Ali, N. Hussain, Contractions in Fuzzy Rectangular b-Metric Spaces with Application, J. Intell. Fuzzy Syst. 37 (2019), 1275–1285. https://doi.org/10.3233/JIFS-182719.
  20. S. Nadaban, Fuzzy b-Metric Spaces, Int. J. Comput. Commun. 11 (2016), 273–281.
  21. J.H. Park, Intuitionistic Fuzzy Metric Spaces, Chaos Solitons Fract. 22 (2004), 1039–1046. https://doi.org/10.1016/j.chaos.2004.02.051.
  22. R. Saadati, S. Sedghi, N. Shobe, Modified Intuitionistic Fuzzy Metric Spaces and Some Fixed Point Theorems, Chaos Solitons Fract. 38 (2008), 36–47. https://doi.org/10.1016/j.chaos.2006.11.008.
  23. N. Saleem, B. Ali, M. Abbas, Z. Raza, Fixed Points of Suzuki Type Generalized Multivalued Mappings in Fuzzy Metric Spaces with Applications, Fixed Point Theory Appl. 2015 (2015), 36. https://doi.org/10.1186/s13663-015-0284-7.
  24. S. Shukla, R. Rodríguez-López, M. Abbas, Fixed Point Results for Contractive Mappings in Complex Valued Fuzzy Metric Spaces, Fixed Point Theory. 19 (2018), 751–774. https://doi.org/10.24193/fpt-ro.2018.2.56.
  25. K.S. Wong, Z. Salleh, C.M.I.C. Taib, I. Abdullah, Some Fixed Point Results on Fuzzy Extended Rectangular b-Metric Spaces, AIP Conf. Proc. 2746 (2023), 060004. https://doi.org/10.1063/5.0152443.
  26. O. Yazdanbakhsh, S. Dick, A Systematic Review of Complex Fuzzy Sets and Logic, Fuzzy Sets Syst. 338 (2018), 1–22. https://doi.org/10.1016/j.fss.2017.01.010.
  27. L.A. Zadeh, Fuzzy Sets, Inf. Control. 8 (1965), 338–353. https://doi.org/10.1016/S0019-9958(65)90241-X.
  28. S.T. Zubair, K. Gopalan, T. Abdeljawad, N. Mlaiki, Novel Fixed Point Technique to Coupled System of Nonlinear Implicit Fractional Differential Equations in Complex Valued Fuzzy Rectangular b-Metric Spaces, AIMS Math. 7 (2022), 10867–10891. https://doi.org/10.3934/math.2022608.